Finite element convergence for the Darwin model to Maxwell's equations

Patrick Ciarlet 1 Jun Zou
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-01010389
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, June 19, 2014 - 4:13:22 PM
Last modification on : Thursday, July 4, 2019 - 4:00:46 AM

Identifiers

  • HAL Id : hal-01010389, version 1

Collections

Citation

Patrick Ciarlet, Jun Zou. Finite element convergence for the Darwin model to Maxwell's equations. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 1997, 31 (2), pp.213-250. ⟨hal-01010389⟩

Share

Metrics

Record views

195